# SDR ASAA2019121863629

- Difficulty date: December 16, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 21,548 hours, 6,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9753
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 46,629 hours, 13,888 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED, LIGHT GOES OUT WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE REF B737-900 AMM 21-61-20-400-801. HARD FAULT SHOWS FOR LEFT PACK TCV. REMOVED & REPLACED TCV REF AMM 21-51-10-400-801. LEAK CK GOOD PER THE SAME. REACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE REF AMM 21-61-20-400-801. FAULT CLEARED. GROUND VERIFICATION SUCCESSFUL.
